# SDR ASAA2023021241898

- Difficulty date: February 12, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 59,694 hours, 17,722 cycles
- System (JASC): 2430 · DC Generating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED AC/DC METER NOT DISPLAYING A/C VOLTAGE. GROUNDED - YES. CYCLED A/C PWR, VOLTAGE DISPLAY RETURNED ELEC. LIGHT ILLUMINATED, REFB737-800 FIM 24-31 TASK 801 BITE TEST FAULT SHOWED STAT INV INOP. REF FIM TASK 24-34 TASK 801 RESET STAT INV FAULT CLEARED BITE TEST PASSED, GND VERIFICATION SUCCESSFUL.
